# SDR SIMA202002175002

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 36,199 hours, 31,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 19591
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EXT EMERGENCY LIGHT INOP-C/A-REPLACED THE LEFT FWD EXTERIOR EMERGENCY LIGHT ASSY IAW AMM 33-50-07. NO FIX. REMOVED AND REPLACED #1 EPSU AND BATTERY IAW AMM 33-50-04 OPC GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 80809
